Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Weakness in legs. Temporary relief from antihistamines. Could this be due to reaction to dust mites?

Doctor this are my symptoms; I started feeling on my legs some kind of weakness, this is an ongoing situation, that is it comes and goes away, could this be the reaction to dust mites, this is just on my lower extremities and, some time I feel a little bit tiresome; i am currently, taking antihistamine, I get relief but temporary, thanks.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
not due to mites.may be due to wheat.get blood serum tested for wheat specific antibodies
you will get it
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor